# SDR HNAA2012111401048

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,305 hours, 59,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330469001
- Condition: Corroded
- Location: Bs 564
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK IN CARGO BAY IS CORRODED AT BS 564.  R & R SEAT TRACK. DRILLED FASTENERS THROUGH WEBBING, INSTALLED NEW SEAT TRACK IAW DWG 85330129.
